MAUDE Adverse Event Report: ST PAUL DELTEC PORT-A-CATH II POWER P.A.C.; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVAS

ST PAUL DELTEC PORT-A-CATH II POWER P.A.C.; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVAS
Model Number 21-4455-24
Medical Device Problem Codes Leak/Splash (1354); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that leakage was detected between markings 55 and 60 cm of the catheter and a joint was noted to have several holes.No patient injury was reported.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.The unused sample was opened and no damage or workmanship defects were detected on the catheter; however, a small tear was found on the used catheter between the section 50 and 60.After a review of the different verifications that are performed during the manufacturing process to detect damaged components, it is most probable that the reported damage occurred after the product left the facility.Production personnel were notified by quality engineer, as an awareness, of the defect reported by the user.The root cause of this failure was unable to be determined.This remediation mdr was generated under protocol (b)(4).As a result of warning letter cms# (b)(4).

Brand Name
DELTEC PORT-A-CATH II POWER P.A.C.
Common Device Name
PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVAS
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15326752
Report Number3012307300-2022-16936
Device Sequence Number15074204
Product Code LJT
UDI-Device Identifier10610586032707
UDI-Public10610586032707
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2024
Device Model Number21-4455-24
Device Catalogue Number21-4455-24
Device Lot Number3756963
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2020
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2022
Initial Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown